User menu

Density of bounded maps in Sobolev spaces into complete manifolds

Bibliographic reference Bousquet, Pierre ; Ponce, Augusto ; Van Schaftingen, Jean. Density of bounded maps in Sobolev spaces into complete manifolds. In: Annali di Matematica Pura ed Applicata (1923 -), Vol. 196, no. 6, p. 2261–2301 (2017)
Permanent URL
  1. Anderson Michael T., Convergence and rigidity of manifolds under Ricci curvature bounds, 10.1007/bf01233434
  2. Bethuel Fabrice, The approximation problem for Sobolev maps between two manifolds, 10.1007/bf02392449
  3. Bethuel Fabrice, Zheng Xiaomin, Density of smooth functions between two manifolds in Sobolev spaces, 10.1016/0022-1236(88)90065-1
  4. Bethuel Fabrice, Chiron David, Some questions related to the lifting problem in Sobolev spaces, 10.1090/conm/446/08628
  5. Bousquet Pierre, Ponce Augusto, Van Schaftingen Jean, Strong density for higher order Sobolev spaces into compact manifolds, 10.4171/jems/518
  6. Bousquet, P., Ponce, A.C., Van Schaftingen, J.: Weak approximation by bounded Sobolev maps with values into complete manifolds. arxiv:1701.07627 (submitted for publication)
  7. Brezis H., Nirenberg L., Degree theory and BMO; part I: Compact manifolds without boundaries, 10.1007/bf01671566
  8. Brezis Haim, Li Yanyan, Topology and Sobolev Spaces, 10.1006/jfan.2000.3736
  9. Convent, A., Van Schaftingen, J.: Intrinsic colocal weak derivatives and Sobolev spaces between manifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. 5(16), 97–128 (2016)
  10. Dai Yu-Jie, Shoji Michihiko, Urakawa Hajime, Harmonic maps into Lie groups and homogeneous spaces, 10.1016/s0926-2245(96)00045-9
  11. Evans, L.C., Gariepy, R.F.: Measure Theory and Fine Properties of Functions. Textbooks in Mathematics, 2nd edn. CRC Press, Boca Raton, FL (2015)
  12. Federer Herbert, Fleming Wendell H., Normal and Integral Currents, 10.2307/1970227
  13. Focardi Matteo, Spadaro Emanuele, An intrinsic approach to manifold constrained variational problems, 10.1007/s10231-011-0216-z
  14. Hajlasz Piotr, Sobolev Mappings between Manifolds and Metric Spaces, Sobolev Spaces In Mathematics I ISBN:9780387856476 p.185-222, 10.1007/978-0-387-85648-3_7
  15. Hajlasz Piotr, Schikorra Armin, Lipschitz homotopy and density of Lipschitz mappings in Sobolev spaces, 10.5186/aasfm.2014.3932
  16. Hang Fengbo, Lin Fanghua, Topology of sobolev mappings, II, 10.1007/bf02392696
  17. Hang Fengbo, Lin Fanghua, Topology of Sobolev mappings III, 10.1002/cpa.10098
  18. Hardt R., Kinderlehrer D., Lin Fang-Hua, Stable defects of minimizers of constrained variational principles, 10.1016/s0294-1449(16)30340-7
  19. Heinonen Uha, Koskela Pekka, Shanmugalingam Nageswari, Tyson Jeremy T., Sobolev classes of Banach space-valued functions and quasiconformal mappings, 10.1007/bf02788076
  20. Kosinski, A.A.: Differential Manifolds, Pure and Applied Mathematics, vol. 138. Academic Press Inc, Boston, MA (1993)
  21. Marcus M., Mizel V.J., Absolute continuity on tracks and mappings of Sobolev spaces, 10.1007/bf00251378
  22. Müller Olaf, A note on closed isometric embeddings, 10.1016/j.jmaa.2008.07.002
  23. Nash John, C 1 Isometric Imbeddings, 10.2307/1969840
  24. Nash John, The Imbedding Problem for Riemannian Manifolds, 10.2307/1969989
  25. Pakzad M.R., Rivière T., Weak density of smooth maps for the Dirichlet energy between manifolds, 10.1007/s000390300006
  26. Schoen Richard, Uhlenbeck Karen, Boundary regularity and the Dirichlet problem for harmonic maps, 10.4310/jdg/1214437663
  27. Uhlenbeck Karen, Harmonic maps into Lie groups: classical solutions of the chiral model, 10.4310/jdg/1214443286
  28. Whitney Hassler, Geometric Integration Theory, ISBN:9781400877577, 10.1515/9781400877577